# SDR HEEA077011

- Difficulty date: October 31, 2001
- Submitted: November 12, 2001
- Operation: General aviation
- Aircraft: N406PH
- Make and model: Bell 407
- Aircraft serial: 53198
- Aircraft time: 3,978 hours
- System (JASC): 6710 · Main Rotor Control
- Part: Universal
- Part number: 406310405101
- Part serial: RXFS4659
- Condition: Worn
- Location: Main Roor
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RED BLADE PITCH ROD UNIVERSAL BEARING IS WORN.
